Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2013, Article ID 498461, 7 pages
http://dx.doi.org/10.1155/2013/498461
Research Article

Optimal Robust Adaptive Fuzzy Tracking Control without Reaching Phase for Nonlinear System

LESSI Laboratory, Department of Physics, Faculty of Sciences Dhar El Mehraz, B.P 1796, FES-Atlas 30000, Morocco

Received 25 January 2013; Accepted 28 March 2013

Academic Editor: Mohamed Zribi

Copyright © 2013 El Mehdi Mellouli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

El Mehdi Mellouli, Siham Massou, and Ismail Boumhidi, “Optimal Robust Adaptive Fuzzy Tracking Control without Reaching Phase for Nonlinear System,” Journal of Control Science and Engineering, vol. 2013, Article ID 498461, 7 pages, 2013. https://doi.org/10.1155/2013/498461.